# SDR CALA2022051801271

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5348006225000
- Condition: Corroded
- Location: Str26fr66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CONNECTING STR26 WITH FRAME 66 HAS CORROSION A3NB-53-3-63 27 PER HAECO LCQ N/R 9292749/44749 GEN BY V061334 RMVD AND RPLD GUSET AT STR26 FR66 R/H SIDE IAW A319 SRM 51-42-11 /001 NO SIR RE-INSP NOTED BY MECH V061630 INSP BY N078570
